A bound for the length of a closed geodesic in a compact Riemannian space of positive curvature
Doklady Akademii Nauk, Tome 154 (1964) no. 5, pp. 1047-1049
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_5_a11,
author = {V. A. Toponogov},
title = {A bound for the length of a closed geodesic in a compact {Riemannian} space of positive curvature},
journal = {Doklady Akademii Nauk},
pages = {1047--1049},
year = {1964},
volume = {154},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_5_a11/}
}
V. A. Toponogov. A bound for the length of a closed geodesic in a compact Riemannian space of positive curvature. Doklady Akademii Nauk, Tome 154 (1964) no. 5, pp. 1047-1049. http://geodesic.mathdoc.fr/item/DAN_1964_154_5_a11/